# SDR IPXA1566680

- Difficulty date: May 9, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024115
- Part serial: NSN
- Condition: Dented
- Location: Bs 680 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPARTMENT FRAME DENTED AT STA 680 BETWEEN STR 23L-24L.  REPAIRED IAW 757-200PF, SRM 53-00-07-2R-5, DETAIL VI.
